# SDR SWIA201541727

- Difficulty date: December 8, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 25,013 hours, 15,590 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN BS 333 - 349 HAS CORROSION.   R & R STRINGER IAW SRM.  PRESSURE LEAK CHECK GOOD.
